Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Didong Li    :chronological  by type  bibtex listing:

  1. Dongxiao Yang, Didong Li, and Huafei Sun, 2D Dubins Path in Environments with Obstacle, Mathematical Problems in Engineering, vol. 2013 (2013) [available here], [doi]
  2. Wang, J; Sun, H; Li, D, A Geodesic-Based Riemannian Gradient Approach to Averaging on the Lorentz Group, Entropy, vol. 19 no. 12 (December, 2017), pp. 698-698, MDPI AG [available here], [doi]
  3. Cao, L; Li, D; Zhang, E; Zhang, Z; Sun, H, A Statistical Cohomogeneity One Metric on the Upper Plane with Constant Negative Curvature, Advances in Mathematical Physics, vol. 2014 (2014), pp. 1-6, Hindawi Limited [available here], [doi]  [abs]
  4. Didong Li and David B Dunson, Classification via local manifold approximation (2019) [arXiv:1903.00985]
  5. D. Li, Minerva Mukhopadhyay and David Dunson, Efficient Manifold and Subspace Approximations with Spherelets (2018) [arXiv:1706.08263]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320